# SDR CA111006003

- Difficulty date: June 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,076 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 6853464
- Condition: Chafed
- Location: Sump Drain
- Part time: 2,725 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE ASSY WAS FOUND TO HAVE CHAFING DAMAGE.  CLAMP SETUP FOUND ON ADJACENT TUBE ASSY MIGRATED ALONG THEIR TUBES AND CAME IN CONTACT WITH THE SUBJECT TUBE ASSY.  CONTACT CAUSED CHAFING TO OCCUR. CLAMPS ON THE ADJACENT TUBE HAD LOST THE CLAMPUP, WHICH ALLOWED THEM TO MIGRATE.  THE DAMAGED TUBE IS A SUMP DRAIN WHICH SCAVANGES OIL FROM THE NR 6 & NR 7 BEARING AREA OF THE ENGINE.  THE DAMAGED TUBE WAS REPLACED WITH A NEW TUBE, AND THE CLAMPS WERE REPLACED WITH NEW.
